Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Local topological invariants. II


Author: H. B. Griffiths
Journal: Trans. Amer. Math. Soc. 89 (1958), 201-244
MSC: Primary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0102077-X
MathSciNet review: 0102077
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. G. Begle, Locally connected spaces and generalised manifolds, Amer. J. Math. vol. 64 (1940) pp. 553-574. MR 0007101 (4:87f)
  • [2] H. Cartan, Exposés, 1950-1951.
  • [3] S. Eilenberg, Singular homology theory, Ann. of Math. vol. 45 (1944) pp. 407-447. MR 0010970 (6:96f)
  • [4] (E-S) S. Eilenberg and N. Steenrod, Foundations of algebraic homology theory, Princeton, 1952.
  • [5] (LTI) H. B. Griffiths, Local topological invariants, Proc. London Math. Soc. vol. 3 (1953) pp. 350-367. MR 0058967 (15:457d)
  • [6] (CTM) -, A contribution to the theory of manifolds, Michigan Math. J. vol. 2 (1953) pp. 61-89. MR 0063669 (16:159e)
  • [7] -, A mapping theorem in ``local'' topology, J. London Math. Soc. vol. 28 (1953) pp. 270-278. MR 0070166 (16:1140h)
  • [8] -, The fundamental group of two spaces with a common point, Quart. J. Math. (Oxford) vol. 4 (1954) pp. 175-190. MR 0065156 (16:389b)
  • [9] -, Infinite products of semi-groups; and local connectivity, Proc. London Math. Soc. vol. 6 (1956) pp. 455-480. MR 0080103 (18:192c)
  • [10] W. Hurewicz, Homotopie, Homologie und lokaler Zusammenhang, Fund. Math. vol. 25 (1935) pp. 467-485.
  • [11] S. Lefschetz, Topics in topology, Annals of Mathematics Studies, no. 10, 1942. MR 0007094 (4:86a)
  • [12] S. MacLane, Duality for groups, Bull. Amer. Math. Soc. vol. 56 (1950) pp. 485-516. MR 0049192 (14:133d)
  • [13] M. H. A. Newman, Local connection in locally compact spaces, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 44-53. MR 0033530 (11:453b)
  • [14] Seifert-Threlfall, Lehrbuch der Topologie, Chelsea, 1947.
  • [15] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0102077-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society